Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 519895, 10 pages
http://dx.doi.org/10.1155/2013/519895
Research Article

A Hybrid Cellular Automata Model of Multicellular Tumour Spheroid Growth in Hypoxic Microenvironment

1School of Biological Science and Medical Engineering, Southeast University, Nanjing 210096, China
2School of Naval Architecture, Ocean and Civil Engineering, Shanghai Jiaotong University, Shanghai 200240, China
3Department of Mechanics and Engineering Science, Fudan University, Shanghai 200433, China

Received 19 November 2012; Accepted 22 January 2013

Academic Editor: Martin Weiser

Copyright © 2013 Yan Cai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yan Cai, Jie Wu, Shixiong Xu, and Zhiyong Li, “A Hybrid Cellular Automata Model of Multicellular Tumour Spheroid Growth in Hypoxic Microenvironment,” Journal of Applied Mathematics, vol. 2013, Article ID 519895, 10 pages, 2013. https://doi.org/10.1155/2013/519895.